Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A theorem on monotonicity and a solution to a problem of Zahorski


Author: A. M. Bruckner
Journal: Bull. Amer. Math. Soc. 71 (1965), 713-716
DOI: https://doi.org/10.1090/S0002-9904-1965-11352-0
MathSciNet review: 0182693
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Kulbacka, Sur certaines propriétés des derivées approximatives, Bull. Acad. Polon. Sci. Sér. Sci Math. Astronom. Phys. 12 (1964), 17-20. MR 162894
  • 2. S. Saks, Theory of the integral, Vol. 7, Monografie Matematyczne, WarszawaLwow, 1937.
  • 3. G. Tolstoff, Sur quelques propriétés des fonctions approximativement continues, Rec. Math. (Mat. Sb.) N.S. 5 (1939), 637-645. MR 1267
  • 4. Z. Zahorski, Sur la classe de Baire des dérivées approximatives d'une fonction quelconque, Ann. Soc. Polon. Math. 21 (1948), 306-323. MR 31034
  • 5. Z. Zahorski, Sur la première dérivée, Trans. Amer. Math. Soc. 69 (1950), 1-54. MR 37338


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11352-0

American Mathematical Society